# SDR CA980706007

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320D2G
- Propeller: Mcauly 1C160DTM
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Mismanufactured
- Location: Rudder
- Stage of operation: CL
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

(CAN) NEW RUDDER SPRINGS INSTALLED AND ON FIRST FLIGHT PILOT COMPLAINED THAT IT TOOK MORE RIGHT RUDDER PEDAL PRESSURE TO KEEP A/C IN STRAIGHT FLIGHT.  TENSION CHECK OF NEW SPRING REVEALED THAT THE LEFT SPRING TOOK 3.5 POUNDS TO STRETCH ONE INCH PER MANUFACTURERS SPECS AND THE RIGHT TOOK EIGHT POUNDS TO STRETCH ONE INCH.  SUBMITTER STATED MANUFACTURER INDICATES A STOCK PROBLEM EXISTED.
